Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having rashes on legs and taking ginet. Is it a side effect?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Sat, 23 Nov 2013 in Skin Hair and Nails
Question: Hi. I've been using the Ginet-84 pill for a while now with no issues. However over the past year or so I've been getting really itchy legs and coming up with what looks like a red heat rash with raised red bumps. Heat seems to cause the itchiness e.g in a hot shower, wearing tight clothing. Do you know if this is a possible side effect of taking Ginet?
doctor
Answered by Dr. Shruti Rijhwani 28 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that skin rah and itching has been mentioned as side effects of Ginette and occur in a fair amount of population . Whether it is related to your medicine intake or it is unrelated cannot be said because since you have been taking this medicine for long time and had no problems . I think you need to see the doctor who prescribed you this medicine and disuss this issue with him to reconsider the decision of taking this medicine . Take care. Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shruti Rijhwani 24 minutes later
Hi Dr XXXXXXX Thanks for your response. If there is written evidence or facts stating that Ginette can cause a skin rash and itching, can you please send me a link to this online information for my own verification? Regards
doctor
Answered by Dr. Shruti Rijhwani 39 minutes later
Brief Answer: follows Detailed Answer: Dear madam You can find it in the brochure of drug or just google side effects of ginette skin rash you will find it . Dr XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Rash

doctor1 MD

Hello, Dr. Grief. For the past 5 or 6 weeks, I have been experiencing strange rashes on certain parts of my body. I am currently taking Lialda for an inflammatory bowel condition. I ve been taking it for a bout 21/2 years. It usually goes and comes, but recently, (for about 4 days), it has appeared in the inside of my elbow bend in both arms. I took Benedryl gfor a few days, but it didn t seem to help. Then I tried the proverbial creams, with no help. I intend to make a visit to my gastrologist in another week. Do you have any advice on this type of skin rash? Jeanette F.

doctor1 MD

I have been getting dizziness in the mornings 3 or 4 times over the past month. I just got my blood pressure checked out and I am 143 over 92. I am at least 40 pounds overwieght. Additionally, I have developed some kind of rash around my neck, upper torso and forearms.

doctor1 MD

hi, i m Soumen. from last 5 month i m suffering from stomach problem. as per test report it is due to fatty leaver and bacterial infection . doctor prescribed antacid gel and 2 tablets. So I start taking it. I am taking those medicine from last 3 month. in last 20 days back i found that during swallow something is stuck in my left side of neck. i rush to doctor. Doctor suggest to take advise from ENT specialist . ENT specialist told it may be due to allergic reaction due to pills or acid discharge. he gave 7 days medicine. now 7 days also going to complete today. Now also i m feeling uncomfortable in my neck area. i insert my finger in to lower part of tongue i found few pimple kind of rashes had been generated. and my lower part of tongue also feeling some pain.

doctor1 MD

i started feeling bad about 2 months ago i got really sick i was constipated abd had severly bad stomach aches and my throat hurt i wouldnt eat or anything than i noticed i had a lymph node in my groin area a few weeks later i start feeling bad again and i started having trouble breathing i jus couldnt get that full breath of air i have sores on my head and a rash on my elbow im coughing up mucus now and my lower back hurts and sometimes it is uncomfortable to pee but through all this i have not had a fever and im 17 years old

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem